# SDR SWAA2022042095031

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ENTRY AREA EXIT AND EMERGENCY SIGN LIGHTS INOP / [01] REPLACED EMERGENCY EXIT FORWARD BATTERY PACK ON FAULT TTG8Q00BWPSR (LINE 1737); OP CK GOOD PER 33-51-00.;[02] REPLACED EMERGENCY EXIT FORWARD BATTERY PACK ON FAULT TTG8Q00BWPSR (LINE 1737); OP CK GOOD PER 33-51-00. C/W INSPECTION
